New books
Russian journal of nonlinear dynamics, Tome 4 (2008) no. 2, pp. 215-216
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{ND_2008_4_2_a7,
title = {New books},
journal = {Russian journal of nonlinear dynamics},
pages = {215--216},
year = {2008},
volume = {4},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ND_2008_4_2_a7/}
}
New books. Russian journal of nonlinear dynamics, Tome 4 (2008) no. 2, pp. 215-216. http://geodesic.mathdoc.fr/item/ND_2008_4_2_a7/